# SDR 07FDEA01859

- Difficulty date: May 20, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 40,459 hours, 8,910 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LEFT TRUNNION FITTING FOUND WITH CRACKED.  [SUP 06-08-07]  NOSE LANDING GEAR LEFT HAND TRUNNION FITTING CARRIED OUT REPAIR AS PER SRM 53-40-  00   VOLUME I, FIGURE 23 AND FEDEX E.A.1-5310-111106,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
